# SDR CHQA200800215

- Difficulty date: November 4, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 22,125 hours, 15,671 cycles
- Engine: Allsn AE3007A
- Engine time: 9,858 hours, 7,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WHILE TESTING THE EMERGENCY LIGHTING, THE FLOOR STRIPS AT SEATS 10, 11, 14, 15, AND 16 WERE FOUND TO BE INOP.  THE EMERGENCY FLOOR LIGHT STRIPS WERE REPLACED AND THE EMERGENCY LIGHTING SYSTEM OPERATED NORMALLY.
